Open Access
Translator Disclaimer
2016 Arithmetic and geometry of rational elliptic surfaces
Cec[! \' i!]lia Salgado
Rocky Mountain J. Math. 46(6): 2061-2076 (2016). DOI: 10.1216/RMJ-2016-46-6-2061

Abstract

Let $\mathscr {E}$ be a rational elliptic surface over a number field~$k$. We study the interplay between a geometric property, the configuration of its singular fibers, and arithmetic features such as its Mordell-Weil rank over the base field and its possible minimal models over~$k$.

Citation

Download Citation

Cec[! \' i!]lia Salgado. "Arithmetic and geometry of rational elliptic surfaces." Rocky Mountain J. Math. 46 (6) 2061 - 2076, 2016. https://doi.org/10.1216/RMJ-2016-46-6-2061

Information

Published: 2016
First available in Project Euclid: 4 January 2017

zbMATH: 1369.14046
MathSciNet: MR3591272
Digital Object Identifier: 10.1216/RMJ-2016-46-6-2061

Subjects:
Primary: 14G99, 14J26, 14J27

Rights: Copyright © 2016 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.46 • No. 6 • 2016
Back to Top